# SDR 2024FA0000748

- Difficulty date: October 3, 2024
- Submitted: October 3, 2024
- Operation: General aviation
- Aircraft: N78875
- Make and model: Mooney M20C
- Aircraft serial: 2890
- Engine: Lyc O360A1D
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Duct
- Condition: Leaking
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE POWER FLOW EXHAUST INSTALLED ON THIS AC WAS FOUND TO HAVE EXTEME LEAKAGE INTO CABIN. THIS WAS A REBUILT EXHAUST LHE OWNER HAD LNSTALLED ON 10/22/22 AFTER THE THE FIRST POWERFLOW EXHAUST WAS FOUND LEAKING.  THIS IS THO SEVENTH POWERFLOW EXHAUST SYSTEM THAT HAS COME INTO MY SHOP AND FOUND TO BE LEAKING.  POWERLLOW WANTS TO BLAME PROP VIBRATION FOR THE LEAKAGE BUT I HAVEN'T FOUND ANY EVIDENCE TO SUPPORT THEIR ARGUMENT IN ANY OF THE CASES THAT HAVE COME LO MY SHOP.  I BELEIVE THAT POWER FLOW HAS EITHER A DESIGN FLAW OR FAULTY WORKMANSHIP THAT IS CAUSING THESE FAILURES AND IS ONLY A MATTER OF TIME BEFORE THERE IS A FATALITY DUE TO THEIR LEAKING EXHAUSTS.  THERE IS NO VISIBLE MODEL. PART OR SERIAL NUMBER LHAT COULD BE FOUND ON THIS EXHAUST.
